# SDR SCNA99158

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY EXIT IDENTIFIERS AT THE RT OVERWING DOORS WERE FOUND INOPERATIVE.  REPAIRED SPLICES FOR RT OVERWING EXIT IDENTIFIERS PER WPM 203012.  LIGHTS OP CHECKED GOOD PER MM 33590.
